# SDR 96ZZZX237

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C, FOUND CORROSION AT BOTTOM EDGE OF AFT LAV SERVICE COMPARTMENT SKIN, LT SIDE OF FUSELAGE.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, FIGURE 3-5-3A.  AIRCRAFT TOTAL TIME:  66,911 HOURS, 45,166 CYCLES.
